Join Date: Mar 2007
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Is The Pill playing havoc with your mental health?
"Although pharmaceutical companies now have warnings in their contraceptive packaging about side-effects that may be experienced, listing everything from “mild” symptoms of nausea, headaches, hirsutism and weight gain, to serious health problems like the increased chance of developing some cancers and osteoporosis, very little is said about a prevailing side-effect many women experience: depression."
just say 'NO' to birth control pills
"What is not usually mentioned, or even known, is the metabolism of birth control pills by the liver requires extra amounts of the B-complex vitamins, vitamin C, magnesium and zinc. That means if you're taking birth control pills for years at a time, as are most American women, you're creating nutrient deficiencies. Weight gain, fluid retention, mood changes, depression and even heart disease can all arise from nutrient imbalance."
"The use of birth control pills is a major risk factor for developing yeast overgrowth because it promotes estrogen dominance. Because birth control pills give a woman's hormonal system a continual stream of estrogen, an imbalance is created, Science has shown us that there is a close link between estrogen dominance and yeast overgrowth."
"Severe depression; varicose veins; high blood pressure; diabetes, fits (epilepsy); inherited deafness (otosclerosis); multiple sclerosis; the disorder of metabolism known as porphyria; calcium deficiency with muscle cramps (tetany); liver problems; gall-stones; heart disease; kidney disease; brown patches on the face and body like those that occur in pregnancy (chloasma); fibroids of the womb; asthma; problems wearing contact lenses; migraine.
Tell your doctor as soon as possible if you suffer from any of the above conditions for the first time while taking the Pill. If you have any other disease, make sure your doctor knows."
KerryAnn @ CookingTF dot com - Nutrient dense foods your kids will LOVE! Real Food Cooking School and Lactofermentation Classes now live! Use coupon code "CTF" for 20% off.
My smyptoms sounded almost identical to yours, including some strange bumps moving around that disappeared once I went GFCF and avoided my other food allergens. I didn't read the entire thread, but I'd guess that as a minimum you'e got some heavy gut damage caused by the medications you've been on and your gut needs to be rebuilt while you avoid your allergens to get on the road to healing. Interestingly enough, I've been on quite a few of the meds you've listed, as well.
I've been GFCF 9.5 months now. It's a long road to healing, but well worth the work.
|38 members and 12,866 guests|
|aillidh08 , bluejanuary , centerednova , chamomileflower , CricketVS , DeepLearner , Dovenoir , emmy526 , frummum , fuzzycat , FyerFly , girlspn , Gresha Thurmond , gurosoho23 , happy-mama , healthy momma , hillymum , Janeen0225 , kathymuggle , LibraSun , lilmissgiggles , Liss86 , Mirzam , moominmamma , Nancy Jhon , oaksie68 , RollerCoasterMama , samaxtics , Serenyd , shantimama , Shmootzi , Socks , sren , VsAngela , worthy , Xerxella|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|